# SDR GTIA2024011937786

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N640NK
- Make and model: Airbus A320-232
- Aircraft serial: 6507
- Aircraft time: 30,655 hours, 13,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 17588
- Condition: Inoperative
- Location: Aft Galley
- Part time: 8,838 hours, 3,978 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE NOT WORKING.-R/R THE AFT MEGAPHONE OPS CHECK REF GOOD A320-232 EMERGANCY LAYOUT DRAWING.
